Jump to content
Attention: In order to reply to messages, create topics, have access to other features of the community you must sign up for an account.
Sign in to follow this  
FamousNYLover

Transit Mix and Trip taken from Vanhool (includes MTA, NJT, Martz Trailways, etc.)

Recommended Posts

I left me Jackson Heights apartment at 5:31 and went to Junction Blvd.

I got shot of AD on Bombadier R62A and got on front car of R62A Bombadier #1766 (7) express (1st one) departed Junction Blvd @ 5:39.

Picture001.jpg

Picture002.jpg

Arrive Queensboro Plaza @ 5:49.

Total time on subway: 10 minutes.

Picture004.jpg

Next, I got on front car of R68A Kawasaki #5190 departed 5:57, it went express on Broadway, then 4th Av local, arriving 59th St-BKLYN @ 6:43.

Total time on subway: 46 minutes.

There was upside down <Q>, so I flip my camera upside down also.

Picture005.jpg

Next I got on front car of R46 Pullman #5768 as Bay Ridge (R)(S) departed 6:47.

Picture008.jpg

Arrive 86th St @ 6:53.

Total time on (R)(S): 6 minutes.

 

I went to use restroom at McDonald and caught picture of Castleton Orion V #6153 as S93 LTD departed 4th Av/87th St @ 7:06.

Picture009.jpg

While riding, I caught picture of Next Generation Hybrid.

Picture014.jpg

Arrive Victory Blvd and Clove Rd @ 7:24 (to findout Donkin Donut was at gas station- According to Google Map, it said, closest one is on Schoolhouse Rd)

Total time: 18 minutes.

 

I ordered Milky Way Hot Chocolate and they gave me Bacon and Egg chesse on something and while I was waiting for sandwitch, I took quick shot of another Next Generation bus.

Picture016.jpg

 

Then after that, I caught two Next Generation Hybrid, and one MCI on video.

th_Picture038.jpg

I also got Castleton Depot logo and finally when Orion 5 on S62 was boarding, Next Generation Hybrid on S53, Vanhool DD X30 finally approach and got on front row seat, put on seatbelt and departed 7:47.

Picture018.jpg

th_Picture039.jpg

Shot taken from top level.

Picture020.jpg

Picture003.jpg

Picture007.jpg

Picture006.jpg

Now at Goethals Bridge.

Picture022.jpg

Picture023.jpg

Took myself on Vanhool Toplevel.

Picture024.jpg

Vanhool DD entering first New Jersey turnpike toll both.

th_Picture040.jpg

Passing GWB and Lincol Tunnel sign

Picture025.jpg

New Jersey Transit BiLevel passing Seacus Junction.

th_Picture041.jpg

Martz picture before the booth and Vanhool DD using 2nd toll both.

Picture026.jpg

th_Picture042.jpg

Bus Lane restriction- In front of Vanhool Bus in order, Martz, NJ Transit, Atlantic Express, and other two buses.

Picture027.jpg

Shot of New Jersey Transit, Academy Bus, Coach USA, MTA taken from top level of demo bus on Bus Lane to Lincoln Tunnel.

Picture028.jpg

Picture029.jpg

Picture030.jpg

Picture031.jpg

Picture032.jpg

Picture033.jpg

Picture034.jpg

Picture035.jpg

Picture036.jpg

Picture037.jpg

Now Vanhool Double-Decker Bus X30 entering Lincoln Tunnel.

th_Picture043.jpg

Arrive Madison Av/49th St @ 9:39 because I wasn't sure if bus stop near 53rd St station.

Total time on Vanhool X30 #0053: 112 minutes (1hr52min)

Took picture of it leaving and got on Manhattanville Nova RTS-06 #9034 departed 9:41.

Picture010.jpg

Picture011.jpg

Picture012.jpg

Arrive 52nd St @ 9:42.

Total time on bus: 1 minute.

 

Next, I got on front car of R42 St. Louis #4643 as Queens-bound (E) departed 5th Av @ 9:45.

Picture013.jpg

Arrive Jackson Heights-Roosevelt Av @ 10:02.

Total time on subway: 17 minutes.

 

Next, I got on front car of R62A Bombadier #2009 departed 10:04, arrive Junction Blvd @ 10:08.

Picture015.jpg

 

Picture015.jpg

Next, I got on LGA Orion 07.501 Hybrid #3639 as Q72 departed 10:11, arrive 37th Av @ 10:12.

Total time on subway: 1 minute.

 

I went to buy two gallons of water for my mom and went home, then came out, helping my mom carrying jewerly vendor selling equipment and we left around 11.

 

We got in conductor's car on R62A Bombadier #1965 departed 11:09, arrive Grand Central at 11:35.

Total time on subway: 26 minutes.

Picture017.jpg

 

Next, we got on conductor's car on R142A Kawasaki #7186 departed 11:38, arrive 86th St @ 11:43.

Total time on subway: 5 minutes.

Picture021.jpg

 

More continue trip and photo continue.

Please stand by.

Share this post


Link to post
Share on other sites

Not bad.

 

Hmmm....interesting that they had to resort to a paper sign for the X30 in the morning, but then again they weren't thinking of putting it on the X30 anyway.

Share this post


Link to post
Share on other sites

Interesting collection of photos, Yuki. Looks like you got an early start. Enjoyed the ride in the Lincoln Tunnel!

Share this post


Link to post
Share on other sites
Interesting collection of photos, Yuki. Looks like you got an early start. Enjoyed the ride in the Lincoln Tunnel!

Thank you, Cyberrider.

 

Nice Pics especially SI Buses ;)

You should really quit the habit of putting everything together.

Thank you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.